Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for increased SGPT level

Answered by
Dr.
Dr. Basheer Ahamed

Diabetologist

Practicing since :2006

Answered : 1583 Questions

default
Posted on Fri, 26 Sep 2014 in Diabetes
Question: I am a diabetic patient. Recent blood reports reveal an increase in SGPT values also. Please advise what is to be done. Right now, I am using Gluconorm 2 for blood sugar and Thelma Forty for BP and Rozucor ASP 10 (Rosuvastatin and asprin) for tryglycerides
doctor
Answered by Dr. Basheer Ahamed 2 hours later
Brief Answer:
Fatty liver.

Detailed Answer:
Hello,

Welcome to HCM. Thanks for your query.

There is a borderline increase in your liver enzyme value. Don't worry at this stage.

Being a known diabetic and hypercholesterolemia you may be having fatty liver.

These elevated values may indicate towards early stage of Non Alcoholic liver disease.
In this stage there is no need for medical intervention.

I would advice my patient to follow diet, exercise and maintain ideal body weight for height and age.

Alcohol use needs to be restricted.

It is advisable to repeat the Liver function test once a year.

Keep a check on blood sugar and lipids.

Regards.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Basheer Ahamed 23 minutes later
Hello,

Thanks for the response. In order to control blood sugar, please suggest alternative medication. Is Gluconorm G2 ok for blood sugar or do you suggest an alternative medicine?

Please advise diet also.

Regards

XXXX
doctor
Answered by Dr. Basheer Ahamed 16 minutes later
Brief Answer:
Post prandial blood sugars is high.

Detailed Answer:
Hello,

Your PPBS is very high. Any blood sugar value of more than 250 mg / dl insulin therapy is advised for control of blood sugar.

You need to discuss with your treating doctor and make a decision.

Effective control of blood sugar levels have lot of health benefits like delaying the diabetic related complications and improving the quality of life.

Regards.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Rosuvastatin

doctor1 MD

I m 44 and my resting heart rate is 123. Earlier today I experienced heart pounding and my resting rate was at 192. There are comorbidity factors. I m Allergic asthmatic, Diabetic, anxiety issues, I have a chronic high wbc, anemia, I have a small adrenal adenoma on my right adrenal gland, I have a polycycstic enlarged liver, Irritable bowel, enlarged spleen, acid reflux,high triglycerides and decrease in kidney function around at about 55 percent functionality. For the past couple of months my heart rate doesn t go below 120 bpm. Should I be concerned? Meds I am on hctz, lisinopril, metformin, pro-air inhaler, singulair, zyrtech D, glimepiride and clonazepam. there are a couple of meds I m not taking because I can t afford them Crestor, Advair, and Protonix. I take a multivitamin, Fish oil, Glucosomine/chondroiton, msm, and flax seed oil.

doctor1 MD

Been on Crestor for 8 months 5mg. Just lately terrible intergestion , heart burn, constipation, headaches, pains in my neck, also pain in my right breast, I m 53 female, not over weight, good for my age I look like I,m 40 just wondering are these symptoms related to my medication or gall bladder. Denise

doctor1 MD

My mother is 79 years old has had 2 heart valve replacements, angina, high cholestrol, has a pacemaker, and is on rampiril, plavix, carvedoil, and crestor and after taking her pills she gets sick, lightheaded, naseau, with headache and the room spins. Should i space out her meds, she takes the crestor at night but during day she feels horrible and is bedridden after she takes her pills for several hours.

doctor1 MD

Hi, I ask myself if my muscle pains chronic are coming from CRESTOR and if so, what replacement can be suggest to remedy to that fact? I am diabete type2(janumet 1000mg and gliperimide (half little pill) and have some high pressure(olmetec 40mg) and so, I m takingevery day a 81 mg ASPIRIN Thanks a lot for the answer.

doctor1 MD

I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I need to change my life style and maintain a proper diet. I want to check know more about my condition....

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad I'm at home! I wonder if it has anything to do with medications. I take 10 mg Rosuvastatin for...

doctor1 MD

I took azithacyn and cefixime a week ago for a possible infection, I am taking zeta and rosuvastatin every evening. The last few days my face and scalp have become very itchy ( feels like something crawling on me), do think there is a reaction to...